Punctured Haag duality in locally covariant quantum field theories

Giuseppe Ruzzi
February 10, 2004
We investigate a new property of nets of local algebras over 4-dimensional globally hyperbolic spacetimes, called punctured Haag duality. This property consists in the usual Haag duality for the restriction of the net to the causal complement of a point $p$ of the spacetime. Punctured Haag duality implies Haag duality and local definiteness. Our main result is that, if the theory is locally covariant in the sense of Brunetti, Fredenhagen and Verch, then also the converse holds. The free Klein-Gordon field provides an example in which this property is verified.
open access link Commun. Math. Phys. 256 (2005) no. 3, 621-634.
@article{Ruzzi:2004xq, author = "Ruzzi, Giuseppe", title = "{Punctured Haag duality in locally covariant quantum field theories}", journal = "Commun. Math. Phys.", volume = "256", year = "2005", pages = "621-634", doi = "10.1007/s00220-005-1310-0", eprint = "math-ph/0402027", archivePrefix = "arXiv", primaryClass = "math-ph", SLACcitation = "%%CITATION = MATH-PH/0402027;%%" }

Keywords: 
locally covariant QFT, QFT on curved spacetimes, Haag duality